# SDR CALA2017112704229

- Difficulty date: November 27, 2017
- Submitted: November 28, 2017
- Operation: Air carrier
- Aircraft: N77871
- Make and model: Boeing 757-33N
- Aircraft serial: 33526
- Aircraft time: 40,977 hours, 11,449 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: 140N276226
- Condition: Bent
- Location: L4 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 DOOR GIRT BAR LEAF SPRING INSPECTION FOUND THE SLIDE GIRT BAR  FWD LEAF SPRING BENT NOT ALLOWING SLIDER FULL ENGAGMENT AND CAM TO CENTER.  REMOVED THE GIRT BAR ASSY AND INSTALLED A NEW GIRT BAR ASSY IAW EA 2560-02123, REV D, OP 5, AMM 25-66-10, AND AMM 52-11-25.    GIRT BAR MECHANISM SYSTEM TESTED SATISFACTORY.
